# SDR FDEA201504171267

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 799 hours, 39,767 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Condition: Broken
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON CONFIGURING FOR LANDING, WHEN SELECTING FLAP 30 FROM TE DISPLAY, EICAS MSG APPEARED.  RAN QRH PROCEDURE & LANDED FLAP 20 DEGREE.  RAN THE FLAP HYD FROM 0 TO 30 DEGREES 2 TIMES, RAN THE FLAPS ELEC 0 TO 30, 2 TIMES WITH NO FAULTS.  CHECKED ALL 3 FSEU'S NO FAULTS IAW MM 27-00-5-0, FIM 27-51 TREE 803.  RT INBD FLAP, INBD JACKSCREW THREADS ROUGH & BALL NUT SEALS BROKEN.  REF WRI 27-50 3523 FOR REPLACEMENT, RII & PARTS INFO.  FLAP SYS LUBED & XMSN GEARBOXES SERVICED.  TORQUE BRAKES CHECKED GOOD.  REF WRI 27-50 3517 FOR WORK ACCOMPLISHED.  OK FOR SERVICE.
